Follow
Riccardo Fazio
Riccardo Fazio
Associate Professor, University Messina
Verified email at unime.it - Homepage
Title
Cited by
Cited by
Year
A novel approach to the numerical solution of boundary value problems on infinite intervals
R Fazio
SIAM journal on numerical analysis 33 (4), 1473-1483, 1996
801996
The Blasius problem formulated as a free boundary value problem
R Fazio
Acta mechanica 95 (1-4), 1-7, 1992
571992
Adaptive stiff solvers at low accuracy and complexity
A Jannelli, R Fazio
Journal of Computational and Applied Mathematics 191 (2), 246-258, 2006
452006
Similarity and numerical analysis for free boundary value problems
R Fazio, DJ Evans
International Journal of Computer Mathematics 31 (3-4), 215-220, 1990
431990
Moving-mesh methods for one-dimensional hyperbolic problems using CLAWPACK
R Fazio, RJ LeVeque
Computers & Mathematics with Applications 45 (1-3), 273-298, 2003
412003
A similarity approach to the numerical solution of free boundary problems
R Fazio
SIAM review 40 (3), 616-635, 1998
381998
The Falkner-Skan equation: Numerical solutions within group invariance theory
R Fazio
Calcolo 31 (1-2), 115-124, 1994
381994
A finite difference method on non-uniform meshes for time-fractional advection–diffusion equations with a source term
R Fazio, A Jannelli, S Agreste
Applied Sciences 8 (6), 960, 2018
372018
Blasius problem and Falkner–Skan model: Töpfer’s algorithm and its extension
R Fazio
Computers & Fluids 73, 202-209, 2013
372013
Finite difference schemes on quasi-uniform grids for BVPs on infinite intervals
R Fazio, A Jannelli
Journal of Computational and Applied Mathematics 269, 14-23, 2014
362014
Numerical transformation methods: Blasius problem and its variants
R Fazio
Applied Mathematics and Computation 215 (4), 1513-1521, 2009
352009
A survey on free boundary identification of the truncated boundary in numerical BVPs on infinite intervals
R Fazio
Journal of Computational and Applied Mathematics 140 (1-2), 331-344, 2002
312002
A moving boundary hyperbolic problem for a stress impact in a bar of rate-type material
R Fazio
Wave Motion 16 (4), 299-305, 1992
291992
The iterative transformation method: numerical solution of one-dimensional parabolic moving boundary problems
R Fazio
International journal of computer mathematics 78 (2), 213-223, 2001
262001
A numerical test for the existeence and uniqeness of solution of free boundery problems: Uniqueness of solution of free boundery problems
R Fazio
Applicable Analysis 66 (1-2), 89-100, 1997
261997
Normal variables transformation method applied to free boundary value problems
R Fazio
International journal of computer mathematics 37 (3-4), 189-199, 1990
251990
The Iterative Transformation Method for the Sakiadis Problem
R Fazio
232012
Second Order Positive Schemes by means of Flux Limiters for the Advection Equation.
R Fazio, A Jannelli
IAENG International Journal of Applied Mathematics 39 (1), 2009
212009
value problem
R Fazio
Acta mechanica 81, 221-226, 1990
201990
On the moving boundary formulation for parabolic problems on unbounded domains
R Fazio, S Iacono
International Journal of Computer Mathematics 87 (1), 186-198, 2010
162010
The system can't perform the operation now. Try again later.
Articles 1–20